# SDR P5CA2018072600166

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,917 hours, 3,680 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: HILPRD22750T4239
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEEL OFF-PAINTING NR 2 ENGINE SPINNER CORE EXTERNAL SURFACE. CLEAN UP SURFACE AND APPLY THE COATING IAW ESM 72-21-10 REPAIR006 REV 87. COND CHK RESULT SATISFY.
